MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KP; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KP; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1780KP
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 02/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer reported via phone call that they experienced low blood glucose level 35 mg/dl.Customer was treated with carbs.Customer declined troubleshooting for low blood glucose level.It was unknown whether the customer was using auto mode at the time of reported event.The insulin pump will not be returned for analysis.

Brand Name
670G INSULIN PUMP MMT-1780KP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key9796952
Report Number3004209178-2020-81799
Device Sequence Number13613769
Product Code OZP
UDI-Device Identifier00763000173043
UDI-Public(01)00763000173043
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-1780KP
Device Catalogue NumberMMT-1780KP
Device Lot NumberHG3G3V6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED UNK
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient Weight103